MathSciNet Relay Station
MathSciNet bibliographic data
MR1662426 90C27 (68Q25 90D12)
Teo, Chung-Piaw; Sethuraman, Jay The geometry of fractional stable matchings and its applications. Math. Oper. Res. 23 (1998), no. 4, 874–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement